Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On collectionwise normality of product spaces. I


Author: Keiko Chiba
Journal: Proc. Amer. Math. Soc. 91 (1984), 649-652
MSC: Primary 54B10; Secondary 54D15
DOI: https://doi.org/10.1090/S0002-9939-1984-0746107-1
MathSciNet review: 746107
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the following result will be obtained: Let $ X$ be a collectionwise normal $ \Sigma $-space (in the sense of Nagami [9]) and $ Y$ a paracompact first countable $ P$-space (in the sense of Morita [8]). Then $ X \times Y$ is collectionwise normal.


References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Metrization of topological spaces, Canad. J. Math. 3 (1951), 175-186. MR 0043449 (13:264f)
  • [2] K. Chiba, On products of normal spaces, Rep. Fac. Sci. Shizuoka Univ. 9 (1974), 1-11. MR 0370495 (51:6722)
  • [3] T. Chiba and K. Chiba, A note on normality of product spaces, Sci. Rep. Tokyo Kyoiku Daigaku 12 (1974), 55-63. MR 0377814 (51:13983)
  • [4] M. Katětov, On expansion of locally finite coverings, Colloq. Math. 6 (1958), 145-151. MR 0103450 (21:2219)
  • [5] A. P. Kombarov, On the product of normal spaces. Uniformities on $ \Sigma $-products, Soviet Math. Dokl. 13 (1972), 1068-1071.
  • [6] E. Michael, The product of a normal space and a metric space need not be normal, Bull. Amer. Math. Soc. 69 (1963), 375-376. MR 0152985 (27:2956)
  • [7] -, A quintuple quotient quest, Gen. Topology Appl. 2 (1972), 91-138. MR 0309045 (46:8156)
  • [8] K. Morita, Products of normal spaces with metric spaces, Math. Ann. 154 (1964), 365-382. MR 0165491 (29:2773)
  • [9] K. Nagami, $ \Sigma $-spaces, Fund. Math. 65 (1969), 169-192. MR 0257963 (41:2612)
  • [10] A. Okuyama, Some generalizations of metric spaces, their metrization theorems and product spaces, Sci. Rep. Tokyo Kyoiku Daigaku 9 (1967), 236-254. MR 0230283 (37:5846)
  • [11] R. Pol, A perfectly normal locally metrizable non-paracompact space, Fund. Math. 97 (1977), 37-42. MR 0464178 (57:4113)
  • [12] R. H. Sorgenfrey, On the topological product of paracompact spaces, Bull. Amer. Math. Soc. 53 (1947), 631-632. MR 0020770 (8:594f)
  • [13] H. Tamano, On compactifications, J. Math. Kyoto Univ. 1-2 (1962), 162-193. MR 0142096 (25:5489)
  • [14] Y. Yajima, Topological games and products. I, Fund. Math. 113 (1981), 141-153. MR 640619 (83e:54009)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B10, 54D15

Retrieve articles in all journals with MSC: 54B10, 54D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0746107-1
Keywords: Product space, normal, collectionwise normal, paracompact, $ \Sigma $-space, $ P$-space, first countable
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society